American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(49D37) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Lori Badea and Junping Wang. An additive Schwarz method for variational inequalities. Math. Comp. 69 (2000) 1341-1354. MR 1665946.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Richard Tapia. On secant updates for use in general constrained optimization . Math. Comp. 51 (1988) 181-202. MR 942149.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] H. D. Mittelmann. An efficient algorithm for bifurcation problems of variational inequalities . Math. Comp. 41 (1983) 473-485. MR 717697.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1